# SDR A6WA202111197976

- Difficulty date: November 4, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R36008
- Part serial: NSN
- Condition: Dented
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS DENT .400"L X .300"W X .010"D AT FS 621 IN BETWEEN LBL 27.50 AND LBL 36.20 AND 1.70" ABOVE WL 73.50.  ***AIRCRAFT REMOVED FROM SERVICE***  DRESSED BACK DENT ON AFT PRESSURE BULKHEAD TO ORIGINAL CONTOUR. HFEC WAS PERFORMED AT REWORK AREA WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. RESTORED CIC PROTECTION. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW MHIRJ REO 601R-53-61-7750 REV (--) DTD 2021-11-15 AND MHIRJ REO 601R-51-00-309 REV(A) DTD 2017-08-23 AT AERSALE  CRS4AER685B ON MNT W/O #003472 CARD #20153.
